Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

April 1, 2015Dakota County, Scott County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Apr 1, 2015, 8:09 PM CDT for Dakota County, Scott County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2015, 8:09 PM CDT (01:09 UTC)
Expired
Apr 1, 2015, 8:45 PM CDT
In force
36 min
Issued by
NWS Twin Cities, MN

Counties Dakota County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 28 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
2801 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WWUS83 KMPX 020109
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 PM CDT WED APR 1 2015
 
MNZ068>070-076-077-020145-
RICE-DAKOTA-LE SUEUR-SCOTT-CARVER-
809 PM CDT WED APR 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RICE...DAKOTA...LE
SUEUR...SCOTT... AND CARVER COUNTIES THROUGH 9 PM CDT...

AT 808 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARYSTOWN TO HEIDELBERG...AND MOVING NORTHEAST AT
35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHFIELD...EAGAN...BURNSVILLE...LAKEVILLE...APPLE VALLEY...
SHAKOPEE...INVER GROVE HEIGHTS...SAVAGE...PRIOR LAKE...ROSEMOUNT...
FARMINGTON AND NEW PRAGUE.

LAT...LON 4480 9307 4448 9305 4447 9373 4476 9370
TIME...MOT...LOC 0108Z 244DEG 31KT 4474 9350 4450 9359 
$$

LS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 1, 5:41 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 1, 5:41 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
541 PM CDT WED APR 1 2015

.UPDATE...FOR 00Z AVIATION DISCUSSION BELOW

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 415 PM CDT WED APR 1 2015

THE WARM FRONT HAS LIFTED THROUGH THE FA WITH WIDESPREAD
TEMPERATURES IN THE 70S...AND A FEW SPOTS IN SOUTHERN MN IN THE
80S WHERE SKIES HAVE REMAINED MOSTLY CLEAR. NORTH OF ABOUT
MANKATO...MID AND HIGH CLOUDS HAVE PERSISTED THROUGH THE
DAY...WITH ACCAS DEVELOPING AND A FEW SPOTTY THUNDERSTORMS AS
WELL. VERY STRONG WINDS THIS AFTERNOON WILL CONTINUE TO AROUND 00Z
AND BEGIN WEAKENING. THE SURFACE LOW IS ADVANCING NNE JUST NORTH
OF GRAND FORKS WITH A TRAILING COLD FRONT EXTENDING SSW FROM THERE
THROUGH THE EASTERN DAKOTAS. THIS FRONT WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND THIS EVENING.

IN TERMS OF FIRE WEATHER CONCERNS FOR THE REMAINDER OF THE DAY...A
TONGUE OF MOISTURE IS PUSHING THROUGH EASTERN SOUTH DAKOTA INTO
WESTERN MINNESOTA...SO RH VALUES ARE GENERALLY BEGINNING TO RISE...
AND THIS TREND WILL EXPAND EASTWARD THROUGH THE REMAINDER OF THE
AFTERNOON. THE VERY STRONG WINDS ARE EXPECTED TO MOSTLY MAINTAIN
THEIR STRENGTH THROUGH AROUND 00Z. WINDS WILL TURN NORTHWESTERLY
BEHIND THE FRONT AND BE COMPARATIVELY LIGHT OVERNIGHT...ABOUT
5-10KTS OVERNIGHT.

THE COLD FRONT WILL PUSH INTO WESTERN MN LATE THIS AFTERNOON. THE
TREND HAS BEEN TO SLOW ITS PROGRESSION DOWN VERY SLIGHTLY AS IT
MOVES EAST. THE HRRR HAS BEEN CONSISTENT IN ITS DEVELOPMENT OF A
LINE OF THUNDERSTORMS FROM SOUTHWESTERN MN THROUGH ST CLOUD AT
ABOUT 23Z...WITH EXPANSION AND PROGRESSION EASTWARD FROM THERE.
THE RAP INDICATES A NARROW AREA OF CAPE ALONG AND PARALLEL TO THE
COLD FRONT...INCREASING TO ABOUT 1000 J/KG AFTER 00Z FROM NEAR
HUTCHINSON TO THE SOUTHWEST AND PUSHING EASTWARD AHEAD OF THE
FRONT. THE BEST EFFECTIVE BULK SHEAR WILL BE ACROSS SOUTHERN
MN...AND ALIGNS WELL WITH THE SLIGHT RISK AREA. SO...STORMS WILL
INITIATE IN THE AFOREMENTIONED AREA AND EVOLVE EASTWARD...CROSSING
THE WI STATE LINE AFTER 02Z...AND CLEARING EAU CLAIRE AROUND 09Z.
THE BOUNDARY LAYER IS VERY DRY THIS AFTERNOON...AND WHILE MOISTURE
WILL INCREASE AHEAD OF THE STORMS...DAMAGING WIND POTENTIAL STILL
EXISTS. HAIL WILL ALSO BE A THREAT...AND THE STRONGEST STORMS IN
OUR AREA WILL BE ACROSS FAR SOUTHERN MN WHERE THE BETTER SHEAR
WILL BE.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 415 PM CDT WED APR 1 2015

FIRST OF TWO COLD FRONTS WILL PASS THRU THE REGION EARLY THU
MRNG...SWEEPING AWAY ANY LINGERING PRECIP FROM THE AREA.
HOWEVER...DEEP DRY AND COOLER AIR WILL INFILTRATE THE REGION
OVERNIGHT INTO THU. STRONG W TO NW WINDS WILL BE EFFECTIVE
CARRIERS OF THE CAA...WHICH WILL ALLOW MAX TEMPS THU TO BE ABOUT
20 DEGREES COOLER THAN THE LOW 80S READINGS HIT TDA. THERE WILL
ALSO BE A TIGHT PRES GRADIENT BETWEEN THE EARLY MRNG CDFNT AND THE
REINFORCING CDFNT EXPECTED TO DROP THRU THE REGION LATE THU...SO W
WINDS IN THE 20-30 MPH FOR WRN PORTIONS OF THE CWFA AND 15-25 MPH
IN ERN PORTIONS CAN BE EXPECTED THU ALONG WITH DRY CONDS.

WINDS WILL DIMINISH THU NIGHT INTO FRI AS HIGH PRESSURE ARRIVES
INTO THE REGION. THIS WILL MAINTAIN THE COLDER AIR RESIDENT ACRS
THE REGION BEHIND THE PAIR OF COLD FRONTS. A CLIPPER-TYPE LOW PRES
SYSTEM WILL SLIDE SEWD ACRS THE DAKOTAS INTO SRN MN...BRINGING
LIGHT PRECIP AMOUNTS IN THE FORM OF MAINLY RAIN...BUT POSSIBLY
SOME OVERNIGHT LIGHT SNOW.

A MORE ORGANIZED SYSTEM LOOKS TO IMPACT THE AREA EARLY NEXT WEEK
AND WITH SLIGHTLY BETTER MODEL AGREEMENT...HAVE BEEN ABLE TO NUDGE
POPS INTO THE 40-50 PERCENT RANGE. THERE LOOKS TO BE SEVERAL UPPER
LEVEL DISTURBANCES RIDING ESE WITHIN THE MEAN FLOW ATOP THE
PROLONGED LOW PRES TRACK THAT WILL GIVE SEVERAL PERIODS OF PRECIP.
BECAUSE THE COLD AIR WILL REMAIN OVER THE AREA...SOME OF THE
PRECIP...MAINLY THE NIGHTTIME PERIODS...MAY BE A MIX OF RAIN/SNOW
FOR NRN PORTIONS OF THE CWFA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 540 PM CDT WED APR 1 2015

THE COLD FRONT APPROACHING THE AREA THAT BROUGHT STRONG WINDS TO
THE TAF SITES TODAY WILL FACILITATE MORE WIDESPREAD SHOWER AND
THUNDERSTORM DEVELOPMENT THIS EVENING. STILL EXPECT A LINE TO
FILL IN FROM NEAR KRWF TO BETWEEN KSTC AND KMSP BY 00Z...AND
EXPAND EAST-SOUTHEAST ACROSS THE EASTERN TAF SITES THIS THE
EVENING. HAIL AND ISOLATED DAMAGING WIND GUSTS CANNOT BE RULED OUT
AS THIS LINE MOVES THROUGH. PREVALENT VFR CONDITIONS ARE
EXPECTED...OTHER THAN WITH THE SHRA/TS ACTIVITY /WHEN MVFR VSBYS
WOULD OCCUR/. IN THE WAKE OF THE LINE...A COUPLE HOURS OF SHOWERS
WILL BE POSSIBLE...AND THEN SCATTERING OCCURS OVERNIGHT. WINDS
WILL SHIFT TO WEST/NORTHWEST TONIGHT BEHIND THE FRONT...WITH GUSTS
DEVELOPING BY MID MORNING THURSDAY.

KMSP...
EXPECT THUNDERSTORMS TO BE IN THE VICINITY OF MSP BY 00Z...WITH
THE MAIN WINDOW FOR THUNDERSTORMS AT THE SITE EXPECTED BETWEEN
02Z AND 04Z. CIGS SHOULD STAY VFR BUT VSBYS COULD DIP TO MVFR WITH
THE TS ACTIVITY...AND HAVE ALSO ADDED THE POTENTIAL FOR WIND GUSTS
TO 45KTS WITH THE THUNDERSTORMS. COULD SEE SOME SHOWERS DEVELOPING
IN THE WAKE OF THE MAIN LINE OF THUNDERSTORMS FOR A COUPLE HOURS.
WINDS SHIFT TO WESTERLY AFTER MIDNIGHT...THEN INCREASE TO
SUSTAINED 15-20KTS BY MID MORNING THURSDAY WITH GUSTS INTO THE MID
20S.

/OUTLOOK FOR KMSP/
FRI...VFR. WINDS NW 10-15 KTS.
SAT...VFR. WINDS WNW 10-15 KTS.
SUN...VFR. WINDS ENE AROUND 10 KTS.

&&

.FIRE WEATHER...
ISSUED AT 415 PM CDT WED APR 1 2015

STRONG SOUTHERLY WINDS THIS AFTN OF 25-35 MPH WITH GUSTS TO ARND
50 MPH WILL CONTINUE THRU SUNSET...AND THIS IS IN CONJUNCTION WITH
RELATIVE HUMIDITY VALUES DROPPING TO AS LOW AS 20-25 PERCENT. WILL
CONTINUE THE RED FLAG WARNING AS ADVERTISED THROUGH IS EXPIRATION
THIS EVE.

A PAIR OF COLD FRONTAL PASSAGES OVER THE NEXT 24-30 HOURS...ONE
OVERNIGHT TNGT AND ANOTHER LATE DAY TMRW...WILL SHIFT WINDS TO A
MORE WESTERLY DIRECTION AND ALSO BRING IN MUCH DRIER AIR INTO THE
REGION. WINDS OVER WRN MN WILL AGAIN HIT THE 20-30 MPH RANGE WITH
HIGHER GUSTS WHILE ERN MN REACH 15-25 MPH. THERE IS ALSO HIGH
CONFIDENCE ON RH VALUES DROPPING TO AS LOW AS 15-20 PERCENT FOR
THU AFTN. AFTER COLLAB WITH MIFC FIRE OFFICIALS AND SURROUNDING
OFFICES...HAVE OPTED TO ISSUE A RED FLAG WARNING FOR MUCH OF WEST
CENTRAL THRU SOUTH CENTRAL MN...WITH A FIRE WX WATCH TO THE E AND
N OF THE RED FLAG WARNING. THE FIRE WX WATCH IS ISSUED DUE TO
LESSER CONFIDENCE OF THE WIND SPEED CRITERIA BEING REACHED IN ERN
MN. IN ADDITION...AFTER COLLAB WITH WI DNR OFFICIALS...NO FIRE
WEATHER HEADLINES WILL BE ISSUED ATTM SO WILL CONTINUE TO
HIGHLIGHT THE HAZARD OF WINDS IN THE 10-20 MPH RANGE AND RH VALUES
DOWN TO AROUND 25 PERCENT FOR THAT PORTION OF THE COVERAGE AREA.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR MNZ064-073>078-
     082>085-091>093.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR MNZ042>045-050>053-059>063-068>070-076>078-084-
     085-093.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MNZ054>070-073>078-
     082>085-091>093.

     RED FLAG WARNING FROM 10 AM TO 7 PM CDT THURSDAY FOR MNZ047>049-
     054>058-064>067-073>075-082-083-091-092.

WI...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ023>028.

&&

SHORT TERM...SPD
LONG TERM...JPC
AVIATION...LS
FIRE WEATHER...JPC
Hazardous weather outlook, Apr 1, 7:58 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
758 PM CDT WED APR 1 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
021600-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
758 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS...MAINLY
OVER SOUTHERN MINNESOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ON THURSDAY ACROSS
THE ENTIRE REGION DUE TO STRONG WESTERLY WINDS OF 15 TO 30 MPH AND
RELATIVE HUMIDITY VALUES AS LOW AS 15 TO 20 PERCENT. PLEASE REFER
TO THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Apr 1, 5:25 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
525 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             3 N KIMBALL             45.36N 94.30W
04/01/2015  E0.50 INCH       STEARNS            MN   CO-OP OBSERVER

&&

JPC
Special weather statement, Apr 1, 6:17 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
617 PM CDT WED APR 1 2015

MNZ051-058-059-066-020000-
SHERBURNE-WRIGHT-MCLEOD-MEEKER-
617 PM CDT WED APR 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHERBURNE...WRIGHT...
MCLEOD AND MEEKER COUNTIES THROUGH 7 PM CDT...

AT 617 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DARWIN TO CEDAR MILLS...AND MOVING NORTHEAST AT
60 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...ST. MICHAEL...OTSEGO...MONTICELLO...BIG LAKE...ZIMMERMAN...
BECKER...ANNANDALE...MONTROSE...COKATO...MAPLE LAKE AND HOWARD LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4553 9357 4508 9377 4489 9453 4526 9440
      4529 9432 4528 9427 4532 9421 4530 9416
      4536 9409
TIME...MOT...LOC 2317Z 236DEG 51KT 4509 9436 4494 9449

JPC
Special weather statement, Apr 1, 6:59 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT WED APR 1 2015

MNZ051-059>062-020045-
SHERBURNE-WRIGHT-ANOKA-RAMSEY-HENNEPIN-
659 PM CDT WED APR 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHERBURNE...WRIGHT...
ANOKA...RAMSEY...AND HENNEPIN COUNTIES THROUGH 745 PM CDT...

AT 657 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM RAMSEY TO NEAR DELANO...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BROOKLYN PARK...PLYMOUTH...MAPLE GROVE...
COON RAPIDS...BLAINE...MINNETONKA...ST. LOUIS PARK...MAPLEWOOD...
ROSEVILLE AND ANDOVER.

LAT...LON 4531 9302 4493 9301 4499 9393 4537 9356
TIME...MOT...LOC 2357Z 271DEG 48KT 4524 9344 4498 9377

LS
Special weather statement, Apr 1, 7:33 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CDT WED APR 1 2015

MNZ067>069-075-076-020115-
SIBLEY-LE SUEUR-SCOTT-NICOLLET-CARVER-
733 PM CDT WED APR 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SIBLEY...LE SUEUR...
SCOTT...NICOLLET... AND CARVER COUNTIES THROUGH 815 PM CDT...

AT 733 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NORWOOD YOUNG AMERICA TO 6 MILES NORTHWEST OF
OSHAWA...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SHAKOPEE...PRIOR LAKE...ST. PETER...NEW PRAGUE...BELLE PLAINE...
JORDAN...LE SUEUR...CARVER...NORWOOD YOUNG AMERICA...MONTGOMERY...LE
CENTER AND ARLINGTON.

LAT...LON 4477 9343 4427 9367 4425 9431 4476 9397
TIME...MOT...LOC 0033Z 249DEG 26KT 4476 9394 4437 9419

LS
Local storm report, Apr 1, 7:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
757 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     1 W ARLINGTON           44.61N 94.10W
04/01/2015                   SIBLEY             MN   TRAINED SPOTTER

            8 TO 12 INCH TREE DOWN...CALLED REPORT IN AT 1945 CDT.
            ALSO SMALL HAIL.

&&

CARLYON
Special weather statement, Apr 1, 8:09 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 PM CDT WED APR 1 2015

MNZ068>070-076-077-020145-
RICE-DAKOTA-LE SUEUR-SCOTT-CARVER-
809 PM CDT WED APR 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RICE...DAKOTA...LE
SUEUR...SCOTT... AND CARVER COUNTIES THROUGH 9 PM CDT...

AT 808 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARYSTOWN TO HEIDELBERG...AND MOVING NORTHEAST AT
35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHFIELD...EAGAN...BURNSVILLE...LAKEVILLE...APPLE VALLEY...
SHAKOPEE...INVER GROVE HEIGHTS...SAVAGE...PRIOR LAKE...ROSEMOUNT...
FARMINGTON AND NEW PRAGUE.

LAT...LON 4480 9307 4448 9305 4447 9373 4476 9370
TIME...MOT...LOC 0108Z 244DEG 31KT 4474 9350 4450 9359

LS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:33 PM CDTSpecial Weather StatementMPXLe Sueur, Scott42 min
Apr 1, 7:47 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Scott, Sibley43 min
Apr 2, 10:21 AM CDTWind AdvisoryMPXAnoka, Benton, Chippewa, Chisago, Douglas, Isanti and 17 more8 hr
Apr 2, 10:39 AM CDTRed Flag WarningMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 26 more8 hr

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.